# SDR UALA2010061702137

- Difficulty date: June 16, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 65,285 hours, 24,450 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: S231T2801
- Part serial: 114
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPLIT FLAPS IND, RTFL.   REPLACED FLAP INDICATOR. INDICATION CHECKS WITHIN TOLERANCE BANDS AT ALL STOPS UP AND DOWN. VISUAL CHECK OF LEFT TRANSMITTER AND LINKAGE LOOKS OK. VISUAL OF FLAPS AND SLATS DURING MOVEMENT CHECKS GOOD.
